# SDR ALG2004F00038

- Difficulty date: June 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD COMPRESSOR STALL DURING TAKEOFF.  MAINTENANCE INSPECTED ENGINE INLET AND COMPRESSOR AREA, FOUND EVIDENCE OF FROG INGESTION.  INSPECTED ENGINE COMPRESSOR FOR DAMAGE NO DAMAGE WAS FOUND.  PERFORMED ENGINE CHEMICAL WASH AND ENGINE POWER CHECK.  OPS CHECK WAS GOOD.
